# SDR DALA2019061103513

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 91,784 hours, 12,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 35b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGECNY SEAT 35B AISLE LIGHT LOOSE. FOUND LIGHT INSTALLED WITH TAPE. RE-INSTALLED AISLE LIGHT. SYSTEM OPERATION IS NORMAL.
